Alert archive / New York / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 192, NWS Binghamton, NY
NWS Binghamton, NY issued this severe thunderstorm warning at Jul 26, 2011, 4:06 PM EDT for Wayne County, Pennsylvania; Broome County, Delaware County, Sullivan County, New York. It was in force for 54 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 26, 2011, 4:06 PM EDT (20:06 UTC)
- Expired
- Jul 26, 2011, 5:00 PM EDT
- In force
- 54 min
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
Counties Broome County, NY, Delaware County, NY, Sullivan County, NY, Wayne County, PA
The radar
The Binghamton radar (KBGM), 89 km from the middle of the area, began a volume at 20:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 26, 4:14 PM EDT | HAIL 1.25 | Hancock, NY | |
| Jul 26, 4:20 PM EDT | HAIL 1 | French Woods, NY | |
| Jul 26, 4:43 PM EDT | TSTM WND DMG | Callicoon Center, NY | TREES AND WIRES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 26, 11:28 AM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 8.1 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 72 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 611 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
873
WUUS51 KBGM 262006
SVRBGM
NYC007-025-105-PAC127-262100-
/O.NEW.KBGM.SV.W.0192.110726T2006Z-110726T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
406 PM EDT TUE JUL 26 2011
THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EXTREME SOUTHEASTERN BROOME COUNTY IN CENTRAL NEW YORK...
SOUTHWESTERN DELAWARE COUNTY IN CENTRAL NEW YORK...
NORTHERN SULLIVAN COUNTY IN CENTRAL NEW YORK...
NORTHWESTERN WAYNE COUNTY IN NORTHEAST PENNSYLVANIA...
* UNTIL 500 PM EDT.
* AT 403 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
DEPOSIT...AND MOVING EAST AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
HANCOCK BY 414 PM EDT...
FISHS EDDY BY 424 PM EDT...
HARVARD BY 426 PM EDT...
ROSCOE BY 448 PM EDT...
HAZEL BY 452 PM EDT...
LIVINGSTON MANOR BY 458 PM EDT...
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT
1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!
&&
LAT...LON 4171 7462 4195 7548 4197 7548 4213 7542
4201 7474 4191 7453
TIME...MOT...LOC 2006Z 287DEG 28KT 4201 7533
$$
DGMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 1:42 PM EDT, 2 hours 24 minutes earlier.
Area forecast discussion, Jul 26, 1:42 PM EDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BINGHAMTON NY 142 PM EDT TUE JUL 26 2011 .SYNOPSIS... A REINFORCING TROUGH OF LOW PRESSURE WILL MOVE THROUGH TODAY. THIS WILL BRING ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS TO THE REGION. HIGH PRESSURE WILL BUILD IN FOR TUESDAY NIGHT AND WEDNESDAY...WITH FAIR WEATHER. THE CHANCE FOR SCATTERED SHOWERS AND THUNDERSTORMS WILL RETURN ON THURSDAY AS A WARM FRONT APPROACHES THE AREA. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... UPDATED AS OF 12 NOON... WW 686 NOW IN EFFECT TIL 23Z...FOR ALL OF OUR CNTRL NY CNTYS...AS WELL AS THE NRN TIER OF PA. INSTAB/SHEAR COMBO...AS MENTIONED IN THE PREVIOUS DISCUSSION...WILL SUPPORT AT LEAST ISOLATED SVR TSRA. GIVEN CURRENT STM MOTION AND MOVEMENT OF THE UPPER-LVL WAVE...WE'LL BEGIN TO CLEAR CONVECTIVE ACTIVITY OUT OF THE REGION BY LATE AFTN (20-23Z). UPDATED AS OF 10 AM... VSBL SAT/RADAR LOOPS SHOW DEVELOPING CONVECTIVE BANDS FROM THE ADIRONDACKS...ACRS LK ONT...AND INTO PTNS OF WRN NY/SRN ONT ATTM...COINCIDENT WITH APPROACHING UPPER- LVL WAVE. MEANWHILE...DOWNSTREAM ACROSS MOST OF CENTRAL NY AND NORTHEAST PA...SKIES REMAIN MOSTLY CLEAR. GIVEN DAYTIME HEATING THROUGH EARLY AFTN...AND SOME HGT FALLS/COOLING ALOFT FROM THE ABOVE MENTIONED UPPER-LVL SYSTEM...OUR AMS SHOULD DESTABILIZE...LEADING TO SHRA/TSRA DEVELOPMENT...ESPECIALLY FROM THE TWIN TIERS NWD. THUS...WE'LL CONTINUE TO EMPLOY CHC POPS/SCTD WORDING THROUGH LATE AFTN. BASED ON 12Z SOUNDINGS/MODEL PROGS...ML CAPES OF 500-1000 CAN BE EXPECTED...ALG WITH GOOD VERT SHEAR (0-6 KM VALUES OF 40-50 KT). BASED ON THESE INDICES...STORMS MAY BECOME ORGANIZED IN NATURE...AND WE'LL HAVE TO MONITOR DEVELOPMENTS CLOSELY BY MIDDAY. AS FAR AS TEMPS GO THIS AFTN...925/850 MB TEMPS AT 12Z SUPPORT OUR FCST MAX READINGS FAIRLY WELL (UPPER 70S-MID 80S). && .SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/... ONCE THIS TROUGH MOVES THROUGH BY LATE THIS AFTERNOON/EARLY EVENING, HIGH PRESSURE WILL BUILD IN. THIS HIGH PRESSURE WILL KEEP THE WEATHER QUIET THROUGH WEDNESDAY NIGHT. BY THURSDAY MORNING, A WARM FRONT WILL BEGIN TO MOVE INTO THE WESTERN ZONES. THIS WILL BRING OUR NEXT OPPORTUNITY FOR SHOWERS AND THUNDERSTORMS. THIS FRONT WILL BE SLOW MOVING AND LOOKS TO POSSIBLY OCCLUDE BEFORE IT MAKES IT THROUGH THE AREA THURSDAY NIGHT. && .LONG TERM /FRIDAY THROUGH MONDAY/... 11 AM UPDATE...LONG TERM FORECAST DONE EARLY WITH THE SEVERE WEATHER THREAT. POPULATED WITH HPC GUIDANCE. FAIRLY QUIET LONG TERM PERIOD WITH A RAIN THREAT ENDING FRIDAY NIGHT...AND DRY WEATHER OVER THE WEEKEND. NEXT SHOT AT PRECIP COMES EARLY NEXT WEEK WITH A FRONT DROPPING THROUGH LATE TUESDAY/WEDNESDAY. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... CONVECTION WILL CONTINUE THROUGH 21Z ACROSS THE SOUTHERN TERMINALS WITH DRY WEATHER ACROSS THE NORTH. AFTER 21Z CONVECTION BEGINS TO SLIDE EAST EVERYWHERE EXCEPT AT KAVP WHERE CONVECTION IS POSSIBLE THROUGH 0Z. FRONTAL PASSAGE THIS EVENING WILL BRING A RETURN TO VFR WEATHER TO THE TERMINALS OVERNIGHT AND WEDNESDAY. THE LONE EXCEPTION MAY BE AT KELM WHERE RAIN FROM TODAY MAY CREATE SOME LIGHT FOG. SOUTHWEST WINDS AROUND 10 KNOTS THEN WESTERLY THIS AFTERNOON AT 10 KNOTS WITH GUSTS TO 20 KNOTS. LIGHT NORTHWEST AFTER SUNSET. OUTLOOK... WEDNESDAY AND THURSDAY ...GENERALLY VFR. MORNING IFR/MVFR FOG POSSIBLE AT KELM EACH DAY. SCT TSTM THUR AFTERNOON. THURSDAY NIGHT THROUGH FRIDAY NIGHT...POSSIBLE MVFR IN SHOWERS AND THUNDERSTORMS. MORNING IFR/MVFR FOG POSSIBLE AT KELM. SATURDAY/SUNDAY...VFR. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...NONE. NY...NONE. && SYNOPSIS...SLI NEAR TERM...MLJ/SLI SHORT TERM...SLI/TAC LONG TERM...HEDEN AVIATION...HEDEN
Hazardous weather outlook, Jul 26, 12:00 PM EDT, 4 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 1200 PM EDT TUE JUL 26 2011 NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-048- 072-271600- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO- OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA- NORTHERN WAYNE-PIKE-SOUTHERN WAYNE- 1200 PM EDT TUE JUL 26 2011 ...SEVERE THUNDERSTORM WATCH 686 IN EFFECT UNTIL 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ON FRIDAY MOST LOCATIONS WILL HAVE HIGH TEMPERATURES IN THE 90S... WITH THE HEAT INDEX REACHING NEAR 100 DEGREES. A HEAT ADVISORY MAY BE NEEDED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ043-044-047-271600- WYOMING-LACKAWANNA-LUZERNE- 1200 PM EDT TUE JUL 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON. A FEW OF THE STORMS COULD PRODUCE GUSTY WINDS OR HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ON FRIDAY MOST LOCATIONS WILL HAVE HIGH TEMPERATURES IN THE 90S... WITH THE HEAT INDEX REACHING NEAR 100 DEGREES. A HEAT ADVISORY MAY BE NEEDED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MJ
In the hours before
Special weather statement, Jul 26, 1:48 PM EDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
148 PM EDT TUE JUL 26 2011
NYZ056-PAZ039-261830-
BROOME NY-SUSQUEHANNA PA-
148 PM EDT TUE JUL 26 2011
...STRONG THUNDERSTORM WILL AFFECT NORTHERN SUSQUEHANNA AND SOUTHERN
BROOME COUNTIES...
* AT 146 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...STRONG GUSTY
WINDS...AND VERY HEAVY RAIN. THIS STORM WAS LOCATED NEAR VESTAL
CENTER...AND MOVING EAST AT 30 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
BINGHAMTON AT 155 PM EDT...
BRACKNEY AND WYOANNA AT 200 PM EDT...
CONKLIN AND KIRKWOOD AT 210 PM EDT...
GREAT BEND AND HALLSTEAD AT 215 PM EDT...
HICKORY GROVE AT 220 PM EDT...
WINDSOR AND EAST WINDSOR AT 225 PM EDT...
LANESBORO AND SUSQUEHANNA AT 230 PM EDT...
THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.
LAT...LON 4200 7548 4188 7548 4196 7614 4200 7614
4200 7610 4214 7611 4212 7542 4204 7542
4201 7540 4200 7537
MLJSpecial weather statement, Jul 26, 1:49 PM EDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
149 PM EDT TUE JUL 26 2011
NYZ046-261815-
OTSEGO NY-
149 PM EDT TUE JUL 26 2011
...STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN OTSEGO COUNTY NEAR
CHERRY VALLEY...
* AT 146 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A STRONG THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
STRONG GUSTY WINDS TO 50 MPH. THIS STORM WAS LOCATED NEAR
SPRINGFIELD...AND MOVING SOUTHEAST AT 40 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
CHERRY VALLEY AT 155 PM EDT...
THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.
LAT...LON 4279 7499 4285 7496 4283 7490 4289 7489
4290 7487 4284 7465 4282 7464 4276 7466
4267 7463 4267 7464
HEDENSpecial weather statement, Jul 26, 2:01 PM EDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
201 PM EDT TUE JUL 26 2011
PAZ038-039-043-044-261845-
BRADFORD PA-LACKAWANNA PA-SUSQUEHANNA PA-WYOMING PA-
201 PM EDT TUE JUL 26 2011
...STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL BRADFORD...
NORTHEASTERN WYOMING...NORTHERN LACKAWANNA AND SOUTHERN SUSQUEHANNA
COUNTIES...
* AT 159 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...STRONG GUSTY
WINDS...AND VERY HEAVY RAIN. THIS STORM WAS LOCATED NEAR
RUSHVILLE...AND MOVING EAST AT 40 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
RUSH AND AUBURN CENTER AT 210 PM EDT...
ELK LAKE AT 215 PM EDT...
SPRINGVILLE AND DIMOCK AT 220 PM EDT...
HOP BOTTOM AND NICHOLSON AT 230 PM EDT...
GLENWOOD AND WEST LENOX AT 235 PM EDT...
LENOXVILLE AND ROYAL AT 240 PM EDT...
CLIFFORD AND ELKDALE AT 245 PM EDT...
THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY!
LAT...LON 4170 7629 4187 7623 4174 7547 4156 7545
4148 7549
MLJLocal storm report, Jul 26, 2:22 PM EDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
222 PM EDT TUE JUL 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM TSTM WND DMG MORRIS 42.55N 75.25W
07/26/2011 OTSEGO NY COUNTY OFFICIAL
SEVERAL TREES DOWN IN MORRIS INCLUDING A TREE ON A
HOUSE.
&&
MSESpecial weather statement, Jul 26, 3:57 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 357 PM EDT TUE JUL 26 2011 NYZ056-057-062-PAZ039-040-262045- BROOME NY-DELAWARE NY-SULLIVAN NY-SUSQUEHANNA PA-WAYNE PA- 357 PM EDT TUE JUL 26 2011 ...STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN SUSQUEHANNA... NORTHERN WAYNE...SOUTHEASTERN BROOME...SOUTHWESTERN DELAWARE AND WEST CENTRAL SULLIVAN COUNTIES... * AT 354 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND STRONG GUSTY WINDS. THIS STORM WAS LOCATED NEAR WINDSOR...AND MOVING SOUTHEAST AT 40 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... SHERMAN AND DEPOSIT AT 410 PM EDT... HALE EDDY AND SCOTT CENTER AT 415 PM EDT... WINTERDALE AND HANCOCK AT 420 PM EDT... LAKE COMO AT 425 PM EDT... EQUINUNK AND FISHS EDDY AT 430 PM EDT... PEABROOK AND LOOKOUT AT 435 PM EDT... FREMONT AND STALKER AT 440 PM EDT... NORTH BRANCH AND CALLICOON CENTER AT 445 PM EDT... THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL AND/OR DAMAGING WINDS. LAT...LON 4189 7483 4167 7500 4202 7576 4218 7565 DGM
Special weather statement, Jul 26, 4:04 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
404 PM EDT TUE JUL 26 2011
PAZ043-044-047-048-072-262100-
LACKAWANNA PA-LUZERNE PA-PIKE PA-WAYNE PA-WYOMING PA-
404 PM EDT TUE JUL 26 2011
...STRONG THUNDERSTORM WILL AFFECT CENTRAL LACKAWANNA...EASTERN
WYOMING...EXTREME WEST CENTRAL PIKE...NORTHEASTERN LUZERNE AND
SOUTHWESTERN WAYNE COUNTIES...
* AT 403 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND STRONG
GUSTY WINDS. THIS STORM WAS LOCATED NEAR FALLS...AND MOVING EAST
AT 30 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
MILL CITY AND WALLS CORNERS AT 410 PM EDT...
RANSOM AND HARDING AT 415 PM EDT...
GLENBURN AND WAVERLY AT 420 PM EDT...
WEST SCRANTON AND TAYLOR AT 425 PM EDT...
SCRANTON AND DICKSON CITY AT 430 PM EDT...
DUNMORE AND THROOP AT 435 PM EDT...
ELMHURST AND JESSUP AT 440 PM EDT...
DRINKER AND WIMMERS AT 445 PM EDT...
THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.
LAT...LON 4141 7606 4159 7599 4145 7526 4123 7535
4123 7540
DGMThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 2:01 PM EDT | Special Weather Statement | BGM | Susquehanna | 44 min |
| Jul 26, 2:04 PM EDT | Severe Thunderstorm Warning | BGM | Bradford, Lackawanna, Susquehanna, Wyoming | 41 min |
| Jul 26, 3:57 PM EDT | Special Weather Statement | BGM | Wayne | 48 min |
| Jul 26, 4:04 PM EDT | Special Weather Statement | BGM | Lackawanna, Wyoming | 56 min |
| Jul 26, 4:37 PM EDT | Severe Thunderstorm Warning | BGM | Wayne | 43 min |
| Jul 26, 4:39 PM EDT | Severe Thunderstorm Warning | BGM | Lackawanna, Luzerne, Pike, Wayne | 55 min |
| Jul 26, 5:09 PM EDT | Special Weather Statement | BGM | Wayne | 51 min |
| Jul 26, 6:24 PM EDT | Special Weather Statement | BGM | Pike | 36 min |
| Jul 26, 10:52 AM EDT | Special Weather Statement | BGM | Madison | 38 min |
| Jul 26, 11:25 AM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Onondaga, Seneca | 65 min |
| Jul 26, 11:26 AM EDT | Special Weather Statement | BGM | Otsego | 64 min |
| Jul 26, 11:34 AM EDT | Special Weather Statement | BGM | Otsego | 56 min |
| Jul 26, 11:58 AM EDT | Severe Thunderstorm Warning | BGM | Madison, Oneida | 62 min |
| Jul 26, 12:39 PM EDT | Special Weather Statement | BGM | Onondaga | 66 min |
| Jul 26, 12:43 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Chenango, Cortland, Madison, Onondaga | 62 min |
| Jul 26, 12:47 PM EDT | Severe Thunderstorm Warning | BGM | Madison, Oneida, Otsego | 43 min |
| Jul 26, 12:51 PM EDT | Tornado Warning | BGM | Madison, Oneida, Otsego | 24 min |
| Jul 26, 1:01 PM EDT | Special Weather Statement | BGM | Cortland, Onondaga | 44 min |
| Jul 26, 1:10 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Cortland, Tompkins | 50 min |
| Jul 26, 1:25 PM EDT | Severe Thunderstorm Warning | BGM | Chenango, Cortland | 50 min |
| Jul 26, 1:48 PM EDT | Special Weather Statement | BGM | Broome | 42 min |
| Jul 26, 1:49 PM EDT | Special Weather Statement | BGM | Otsego | 26 min |
| Jul 26, 1:51 PM EDT | Severe Thunderstorm Warning | BGM | Chenango, Delaware, Otsego | 54 min |
Nearby
Severe Thunderstorm Warnings in New York, 2011Severe Thunderstorm Warnings in Pennsylvania, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.